# SDR AALA20140121003

- Difficulty date: January 14, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 55,783 hours, 14,535 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MAIN FLAP UPPER SURFACE CORROSION.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B757-57-033281.
